# SDR AALA20090730TUL21

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: DDK31793A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT CUSP OUT OF LIMITS STATION 484-503.  INSTALLED DOUBLER AT RIGHT CUSP STATION 484-503.
